# SDR QXEA9901240

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 9305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 74 HAS TOP SURFACE CORROSION BETWEEN FRAMES 9305A AND 9305B.  REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9, PARAGRAPH 4B.
